# SDR 2006UALA00308

- Difficulty date: February 19, 2006
- Submitted: February 28, 2006
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 38,511 hours, 7,361 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 78941
- Condition: Inoperative
- Location: Seats 1f,3f,9f,
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP AT SEATS 1F FWD LT, 3F REAR LT, 9F FWD LT & 22C.
